# SDR 03FDEA01438

- Difficulty date: September 4, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 39,037 hours, 24,718 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT CAME ON AND FLICKERED DURING T/O ROLL WITH A STEADY   GREEN.  NOSE GEAR DOWN AND LOCKED LIGHT DOORS LIGHT AND S/O NOSE GEAR DOOR  LIGHT REMAINED OFF ALL LIGHTS WENT OUT NORMALLY DURING GEAR RETRACTION.  OKAY ON LANDING.    REMOVED NOSE GEAR POSITION SWITCH C/P FOR TROUBLESHOOTING. REMOVED AND   REPLACED NOSE GEAR POSITION SWITCH AS A PRECAUTION IAW 727-200 M/M 32-61-071-4   STEPS 2A-B- AND C(3). AIRCRAFT STILL REQUIRES JACK AND GEAR SWING IAW STEP 2C(4).  JACKED ACFT AND C/W 727-200 M/M 32-61-071-4 STEP 2C-(4) AND (5). CYCLED GEAR SEVERAL TIMES ALL INDICATIONS NORMAL. NO DEFECTS NOTED AT THIS TIME.
